Please use this identifier to cite or link to this item:
Title: Presenting functors on many-sorted varieties and applications
Authors: Kurz, A
Petrian, D
First Published: Dec-2010
Citation: INFORMATION AND COMPUTATION, 2010, 208 (12), pp. 1421-1446
DOI Link: 10.1016/j.ic.2009.11.007
ISSN: 0890-5401
eISSN: 1090-2651
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.